Singular elliptical distribution: Density and applications

José A. Díaz-García, VICTOR ELISEO LEIVA SANCHEZ, Manuel Galea

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

The paper present an explicit expression for the density of a n-dimensional random vector with a singular Elliptical distribution. Based on this, the densities of the generalized Chi-squared and generalized t distributions are derived, examining the Pearson Type VII distribution and Kotz Type distribution (as specific Elliptical distributions). Finally, the results are applied to the study of the distribution of the residuals of an Elliptical linear model and the distribution of the t-statistic, based on a sample from an Elliptical population.

Original languageEnglish
Pages (from-to)665-681
Number of pages17
JournalCommunications in Statistics - Theory and Methods
Volume31
Issue number5
DOIs
StatePublished - 1 Jan 2002

Fingerprint Dive into the research topics of 'Singular elliptical distribution: Density and applications'. Together they form a unique fingerprint.

Cite this